Mathematische Annalen

, Volume 263, Issue 1, pp 87–144

A hyperbolic Kac-Moody algebra and the theory of Siegel modular forms of genus 2

  • Alex J. Feingold
  • Igor B. Frenkel
Article

DOI: 10.1007/BF01457086

Cite this article as:
Feingold, A.J. & Frenkel, I.B. Math. Ann. (1983) 263: 87. doi:10.1007/BF01457086

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Alex J. Feingold
    • 1
  • Igor B. Frenkel
    • 2
  1. 1.The State University of New York at BinghamtonBinghamtonUSA
  2. 2.Yale UniversityNew HavenUSA